# SDR VTZA96452

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41041
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Condition: Malfunctioned
- Location: Lt/Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6577 - IAD-JFK - AIRCRAFT ABORTED TAKEOFF DUE TO LEFT AND RIGHT ENGINE IEC FAILED ON TAKEOFF.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED, CLEARED ALL FAULTS AND REPROGRAMMED IEC'S.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
